# SDR 0002739988

- Difficulty date: July 30, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- Aircraft time: 74,134 hours, 68,948 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 95607887
- Part serial: SOCT981437
- Condition: Seized
- Location: Rt Mlg
- Part time: 1,731 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A STRONG BURNING SMELL WAS REPORTED IN CABIN.  THERE WAS NO VISIBLE SMOKE PRESENT.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  EMERGENCY EQUIPMENT WAS CALLED OUT AS A PRECAUTION.  MAINTENANCE FOUND NR 4 BRAKE DRAGGING AND NR 2 MAIN TIRE FLAT SPOTTED.  REPLACED BRAKE AND TIRE.  AIRCRAFT RETURNED TO SERVICE.
